Downloads: 174

Files in This Item:
File Description SizeFormat 
1841-05.pdf848 kBAdobe PDFView/Open
Title: BROWDER'S CONVERGENCE FOR UNIFORMLY ASYMPTOTICALLY REGULAR NONEXPANSIVE SEMIGROUPS IN BANACH SPACES (Nonlinear Analysis and Convex Analysis)
Authors: ATSUSHIBA, SACHIKO
Author's alias: 厚芝, 幸子
Keywords: MSC: 47H09
47H10
Fixed point
iteration
nonexpansive mapping
nonexpansive semigroup
strong convergence
Issue Date: Jul-2013
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1841
Start page: 35
End page: 41
URI: http://hdl.handle.net/2433/194984
Appears in Collections:Nonlinear Analysis and Convex Analysis

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.